# SDR ASOA201200098

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,974 hours, 6,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  REPLACED MEGAPHONE WITH SERVICABLE MEGAPHONE IAW AMM 25-61-14, IPC REF 25-61-14, FIG 1T ALL CHECKED GOOD.
